# SDR HNAA2016061700182

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 58,085 hours, 65,153 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR DURING FLIGHT, CREW STATED F/A FIRST NOTED THE ODOR.  DURING THE FLIGHT THE CREW STATED THEY NOTICED THE ODOR.  ON GROUND THE CREW DIDN'T NOTICE THE ODOR.  GROUND RAN ACFT.  CHECKED APU, ENGINE 1 & 2 BLEED.  NO ODORS IN ACFT ON GROUND.  FOUND 1 CENTER AISLE LIGHT INOPERATIVE.  NO ODORS, SMOKE OR MIST VISIBLE OR NOTICEABLE ON GROUND.  NO ODORS ON ACFT RIGHT AFTER FIRE DEPT LEFT.
